MathSciNet Relay Station
MathSciNet bibliographic data
MR1756640 (2001i:39005) 39A10 (39A11 92D25)
Grove, E. A.; Ladas, G.; Prokup, N. R.; Levins, R. On the global behavior of solutions of a biological model. Comm. Appl. Nonlinear Anal. 7 (2000), no. 2, 33–46.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement